Discussions that mention synthroid

Thyroid Disorders board


Robin, it's not the thyroid hormones that make you feel worse, it's the change in balance of hormones that makes you feel worse. Fixing the thyroid imbalance can cause an estrogen imbalance that can have symptoms like you describe. And yes, fixing thyroid before addresing adrenals can make you feel a lot worse. If your adreanals are fatigued, burned out, tired, whatever - the added demand placed on them by the thyroid horomes will just push them further over in that same direction, making you feel awful. It says this on every thyroid hormone out there - it says so on my generic Armour, it says so on my synthroid. Do not take this if you have an underlying adrenal problem that has not been addressed.

I would say it's not normal that your thyroid hurts more now that you're on the Armour. Have you had your FTs checked recently?

Nat